Volume 5,Issue 2,1985 Table of Contents

   
Other Issues:  
  

Contents

The Г-rings and Generalized Г-rings with Ascending Chain Condition on Left Zero Divisor Ideals
  Chen Weixin
  1985,5(2):1-4 [Abstract(1228)]  [View PDF]
  
有限π-拟幂零群
  Zhao Yaoqing
  1985,5(2):5-7 [Abstract(1066)]  [View PDF]
  
Some Notes About the Cardinals of Metric Space
  Yan Li
  1985,5(2):8 [Abstract(953)]  [View PDF]
  
BCI代数的几个新系统
  Shen Baiying
  1985,5(2):9-13 [Abstract(960)]  [View PDF]
  
一族正则函数的积分与凸性组合
  Gao Jianfu
  1985,5(2):14 [Abstract(940)]  [View PDF]
  
The Relative Structure of the Boolean Algebras which are not Atomic and Satisfy that ∨A∈B
  Liang Po
  1985,5(2):15-20 [Abstract(933)]  [View PDF]
  
A Converse to Kannan's Contractive Mapping
  Zhang Chuanyi
  1985,5(2):21-26 [Abstract(895)]  [View PDF]
  
Solving Large Sparse Linear and Quadratic Generalized Eigenvalue Problems
  Cao Zhihao
  1985,5(2):27-33 [Abstract(934)]  [View PDF]
  
关于《包含*Lindel?f数的几个拓扑空间基数不等式》一文的一点看法
  Shun Shuhao
  1985,5(2):34 [Abstract(971)]  [View PDF]
  
The Algebra of Pseudo-Differential Operator on the Functional Space WλSρ,δm
  Xu Zhaochang
  1985,5(2):35-38 [Abstract(984)]  [View PDF]
  
Lp Saturations for Modified Szász-Mirakjan Operator and Modified Baskakov Operator
  Zhou Xinlong
  1985,5(2):39-44 [Abstract(877)]  [View PDF]
  
The Maximal Subgroups in Sp(2n,F2)Containing Long Root Subgroups
  Li Shangzhi and Zha Jianguo
  1985,5(2):45-48 [Abstract(1050)]  [View PDF]
  
Some Results on the Approximation of Functions by the Sequences of Positive Linear Operators
  Xie Dunli
  1985,5(2):49-54 [Abstract(973)]  [View PDF]
  
On Conformally Symmetric Spaces of Class One
  Wang Yinghua
  1985,5(2):55-58 [Abstract(946)]  [View PDF]
  
A Topological Degree for Generalized A-Proper Mappings
  Min Lequan
  1985,5(2):59-65 [Abstract(1066)]  [View PDF]
  
答孙叔豪同志
  Zhou Youcheng
  1985,5(2):66 [Abstract(1043)]  [View PDF]
  
On Global Asymptotic Stability of the Trivial Solution of Liénard's Equation
  Li Zenshu and Wang Muqiu
  1985,5(2):67-70 [Abstract(940)]  [View PDF]
  
An one-parameter B?cklund transformation for the Boussinesq equation
  Huang Xuncheng and Tang Renbiao
  1985,5(2):71-73 [Abstract(1027)]  [View PDF]
  
Asymptotic Behavior of Solutions of Certain Delay Differential Equations with Periodic Coefficients
  Zhang Shunian
  1985,5(2):74-78 [Abstract(1142)]  [View PDF]
  
On Heat Conduction Problem with Moving Boundary
  Kang Liancheng
  1985,5(2):79-82 [Abstract(1064)]  [View PDF]
  
A Generalization of Bellman-Gronwall Integral Inequality
  Zhang Binggen and Shen Yuyi
  1985,5(2):83-88 [Abstract(1161)]  [View PDF]
  
答丁协平同志
  Yan Xinli
  1985,5(2):88 [Abstract(861)]  [View PDF]
  
Uniqueness of Solutions to Conservation Laws with Linearly Degenerate Eigenvalue
  Zheng Sining
  1985,5(2):89-92 [Abstract(1109)]  [View PDF]
  
On a Problem of Approximation by Linear Means
  Xie Tingfan and Sun Xiehua
  1985,5(2):93-96 [Abstract(893)]  [View PDF]
  
The Remainder Representation of Hermite-Birkhoff Interpolation
  Yang Yiqun
  1985,5(2):97-100 [Abstract(971)]  [View PDF]
  
A Necessary Condition of Strong Uniform Convergence of One Class Kernel Estimates
  Chai Genxiang
  1985,5(2):101-104 [Abstract(864)]  [View PDF]
  
Discrete Distributions of Markov Chains ( Ⅱ )
  Shuai Yuanzu
  1985,5(2):105-112 [Abstract(1013)]  [View PDF]
  
A Note on the Limiting Distribution of Eigenvalues of a Kind of Random Matrices
  Bai Zhidong
  1985,5(2):113-118 [Abstract(858)]  [View PDF]
  
A Note on the Distribution Problems with Restricted Sizes
  Chu Wenchang
  1985,5(2):119-124 [Abstract(1279)]  [View PDF]
  
关于一类插值样条的讨论
  Yang Yiqun
  1985,5(2):125-126 [Abstract(966)]  [View PDF]
  
A Simple Proof of El Karoui's Upcrossing Theorem on Semimartingales
  Yan Jia-an
  1985,5(2):127-129 [Abstract(1814)]  [View PDF]
  
关于Zorn的一个问题
  Shi Xianliang
  1985,5(2):130 [Abstract(878)]  [View PDF]
  
均匀分布族U(θ112)参数的最佳仿射同变估计之非容许性
  Ye Cinan
  1985,5(2):131-132 [Abstract(915)]  [View PDF]
  
Concerning the Concept of Mathematical Abstraction Degree and a Method of Abstraction Degree Analysis
  Hsu L. C. and Zhang Hongqing
  1985,5(2):133-140 [Abstract(1274)]  [View PDF]
  
A Probability Anecdote
  K.L.Chung
  1985,5(2):141-143 [Abstract(1949)]  [View PDF]
  
A Note on Self-Mapping of the Interval
  Zhang Xinmin
  1985,5(2):144 [Abstract(940)]  [View PDF]
  
On the Problem of Structure of Dulac' s Function
  Lü Qilong
  1985,5(2):145-150 [Abstract(989)]  [View PDF]
  
A Survey of Numerical Method for Solitary Waves(Ⅰ)
  Kuo Pen-yu
  1985,5(2):151-157 [Abstract(1851)]  [View PDF]
  
美国Tom M. Apostol的《微积分》和美国Ellis和Gulick的《微积分与解析几何》评介
  Lu Chuanwu and Wei Yaosheng
  1985,5(2):158-160 [Abstract(1115)]  [View PDF]